Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 57, NWS Fort Worth, TX

April 14, 20115 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 14, 2011, 10:13 PM CDT for 5 counties in Texas. It was in force for 62 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2011, 10:13 PM CDT (03:13 UTC)
Expired
Apr 14, 2011, 11:15 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Dallas County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 130 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 10:20 PM CDTHAIL 0.886 W Dodd City, TXIN BONHAM
Apr 14, 10:21 PM CDTHAIL 1Lewisville, TXDIMES TO QUARTER IN LEWISVILLE
Apr 14, 10:21 PM CDTHAIL 1Liewisville, TXDIMES TO QUARTER IN LEWISVILLE
Apr 14, 10:22 PM CDTHAIL 1Flower Mound, TXQUARTER HAIL FM 2499 4 MILES N OF FM 1171
Apr 14, 10:27 PM CDTHAIL 14 Ne Haslet, TXQUARTER SIZE HAIL AT ALLIANCE AIRPORT
Apr 14, 10:39 PM CDTHAIL 1Plano, TXQUARTER SIZE HAIL IN PLANO
Apr 14, 10:43 PM CDTHAIL 1Hebron, TXQUARTER SIZE HAIL IN HEBRON AND THE COLONY
Apr 14, 10:46 PM CDTTORNADO1 Nw Honey Grove, TXA NWS STORM SURVEY CONCLUDED AN EF-0 TORNADO INITIALLY TOUCHED DOWN ABOUT 1 MILE NORTHWEST OF HONEY GROVE NEAR THE INTERSECTION OF COUNTY ROAD 2781 AND HIGHWAY 182. THE TORNADO TRAVELED 1.4 MILES WITH A MAX DAMAGE WIDTH OF 100 YARDS. THE TORNADO LIFTED NEAR TH
Apr 14, 10:48 PM CDTHAIL 1Plano, TXQUARTER SIZE HAIL AND 40 TO 50 MPH WINDS IN PLANO
Apr 14, 10:49 PM CDTHAIL 1Allen, TXQUARTER SIZE HAIL AND WIND GUSTS BETWEEN 45 AND 55 MPH
Apr 14, 10:54 PM CDTHAIL 1.75Leonard, TXGOLFBALL SIZE HAIL IN LEONARD
Apr 14, 10:55 PM CDTTSTM WND DMGHoney Grove, TX2 HOMES DAMAGED IN HONEY GROVE
Apr 14, 10:56 PM CDTTSTM WND GST 80Garland, TX80 MPH WIND GUST IN GARLAND
Apr 14, 11:05 PM CDTHAIL 2Sachse, TXEGG SIZE HAIL IN SACHSE
Apr 14, 11:07 PM CDTTSTM WND GST 64Garland, TX64 MPH WIND GUST AND NICKEL SIZE HAIL IN GARLAND
Apr 14, 11:10 PM CDTTSTM WND GST 74Garland, TX74 MPH WIND GUST IN GARLAND
Apr 14, 11:10 PM CDTHAIL 1.75Garland, TXGOLFBALL SIZE HAIL IN GARLAND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 9:06 PM CDTTornado WatchSPC6 hr
Apr 14, 10:04 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
1.3
Supercell composite
17.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS54 KFWD 150313
SVRFWD
TXC085-113-121-147-181-150415-
/O.NEW.KFWD.SV.W.0057.110415T0313Z-110415T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT THU APR 14 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN DALLAS COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  FANNIN COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1115 PM CDT

* AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF HENDRIX TO
  COPPELL...AND MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ECTOR...WHITEWRIGHT...MCKINNEY AND IRVING AROUND 1020 PM
  PLANO...FARMERS BRANCH...FAIRVIEW AND ALLEN AROUND 1025 PM         
  RICHARDSON AND PRINCETON AROUND 1030 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM FRIDAY MORNING FOR
NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM FRIDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3385 9585 3341 9585 3335 9628 3299 9629
      3298 9652 3277 9652 3275 9703 3299 9703
      3301 9734 3345 9694 3379 9649 3379 9642
      3371 9631 3378 9628 3377 9618 3382 9619
      3384 9616 3387 9596
TIME...MOT...LOC 0313Z 300DEG 36KT 3372 9628 3297 9699

$$


CAVANAUGH
2 follow-up statements
977 
WWUS54 KFWD 150336
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CDT THU APR 14 2011

TXC085-113-121-147-181-150415-
/O.CON.KFWD.SV.W.0057.000000T0000Z-110415T0415Z/
GRAYSON TX-FANNIN TX-DENTON TX-COLLIN TX-DALLAS TX-
1036 PM CDT THU APR 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN DALLAS...COLLIN...SOUTHEASTERN DENTON...FANNIN AND
SOUTHEASTERN GRAYSON COUNTIES...

AT 1036 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DODD CITY TO UNIVERSITY PARK...
MOVING SOUTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HONEY GROVE...ROWLETT...LAVON AND FARMERSVILLE AROUND 1045 PM
  CDT...
  NEVADA...MESQUITE AND JOSEPHINE AROUND 1050 PM CDT...
  SUNNYVALE AND LADONIA AROUND 1055 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 57 AND 82...
I-30 BETWEEN MILE MARKERS 33 AND 64...
I-45 NEAR MILE MARKER 284...
I-635 BETWEEN MILE MARKERS 5 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3385 9585 3341 9585 3335 9628 3299 9629
      3298 9652 3277 9652 3275 9703 3299 9703
      3300 9709 3338 9670 3377 9618 3380 9617
      3382 9619 3384 9616 3383 9611 3387 9596
TIME...MOT...LOC 0336Z 300DEG 36KT 3360 9604 3285 9675

$$
944 
WWUS54 KFWD 150357
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT THU APR 14 2011

TXC121-181-150407-
/O.CAN.KFWD.SV.W.0057.000000T0000Z-110415T0415Z/
GRAYSON TX-DENTON TX-
1057 PM CDT THU APR 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DENTON AND
SOUTHEASTERN GRAYSON COUNTIES IS CANCELLED...

THIS WILL IMPACT I-35E BETWEEN MILE MARKERS 77 AND 82.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3341 9586 3335 9628 3299 9629 3298 9652
      3277 9652 3275 9703 3294 9703 3307 9667
      3324 9664 3341 9645 3341 9638 3349 9636
      3357 9617 3380 9599 3385 9585
TIME...MOT...LOC 0357Z 298DEG 24KT 3353 9593 3332 9636
          3305 9651 3289 9692

$$

TXC085-113-147-150415-
/O.CON.KFWD.SV.W.0057.000000T0000Z-110415T0415Z/
FANNIN TX-COLLIN TX-DALLAS TX-
1057 PM CDT THU APR 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHERN DALLAS...COLLIN AND FANNIN COUNTIES...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WINDOM TO BLUE RIDGE TO ST. PAUL
TO IRVING...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SACHSE...LAVON AND FARMERSVILLE AROUND 1105 PM CDT...
  UNIVERSITY PARK...NEVADA...LADONIA AND HIGHLAND PARK AROUND 1110 PM
  CDT...
  ROWLETT...JOSEPHINE AND DALLAS AROUND 1115 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35E BETWEEN MILE MARKERS 57 AND 74...
I-30 BETWEEN MILE MARKERS 33 AND 63...
I-45 NEAR MILE MARKER 284...
I-635 BETWEEN MILE MARKERS 5 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3341 9586 3335 9628 3299 9629 3298 9652
      3277 9652 3275 9703 3294 9703 3307 9667
      3324 9664 3341 9645 3341 9638 3349 9636
      3357 9617 3380 9599 3385 9585
TIME...MOT...LOC 0357Z 298DEG 24KT 3353 9593 3332 9636
          3305 9651 3289 9692

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:47 PM CDT, 26 minutes earlier.

Area forecast discussion, Apr 14, 9:47 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
947 PM CDT THU APR 14 2011

.UPDATE...
A COLD FRONT EXTENDED SOUTHEAST OF GAINESVILLE...MINERAL WELLS...
CISCO LINE AS OF 930 PM. THIS FRONT WILL MOVE THROUGH THE METROPLEX
BETWEEN 10 AND 11 PM...AND THROUGH PARIS AND WACO AFTER MIDNIGHT.
EXPECT NORTHWESTERLY WINDS TO INCREASE TO 20 TO 30 MPH DURING THE
DAY FRIDAY. THUS HAVE ISSUED A WIND ADVISORY FOR ALL OF NORTH
TEXAS FROM 9 AM THROUGH 8 PM FRIDAY. WIND GUSTS OVER 40 MPH ARE
LIKELY ESPECIALLY ACROSS THE NORTHERN HALF OF NORTH TEXAS.

58

&&

.AVIATION UPDATE...
COLD FRONT IS MOVING MUCH FASTER THAN PREVIOUSLY THOUGHT AND WILL
BE ARRIVING IN THE METROPLEX BETWEEN 03-04Z AND KACT AROUND 06Z.
LOOKS LIKE THE GREATEST THREAT FOR STORMS WILL REMAIN NORTH OF THE
METROPLEX TAF SITES AND HAVE REMOVED THE THUNDER MENTION FROM ALL
BUT KDAL. THE FRONT WILL LIKELY MOVE THROUGH THE METROPLEX TAF
SITES BEFORE SHOWERS AND THUNDERSTORMS HAVE A CHANCE TO BUILD
SOUTH ALONG THE FRONT AND THE THREAT WILL SHIFT NORTHEAST OF THE
TAF SITES.

.../PREVIOUS AVIATION DISCUSSION/...
CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX
TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE
DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS
AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL
TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND
THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN
01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR
THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS
EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD
FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT
AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30
KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM
300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH-
SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER
16/00Z OR EARLY FRIDAY EVENING.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/
INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL
UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS
FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A
DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND
THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST
MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND
THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH
TEXAS TONIGHT.

AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND
SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING
THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z
SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000
J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE
IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I
20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING
4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND
CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS
ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE
WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL
10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM
POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH
OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE
GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY
IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER
EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW.

FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE
WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT
OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE
HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF
THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW
FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST
PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED.

WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND.
BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE
U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT
CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  76  45  79  53 /  40   0   0   0  10
WACO, TX              55  79  44  81  51 /  10   0   0   0  10
PARIS, TX             54  68  41  70  47 /  70   0   0   0  10
DENTON, TX            48  74  40  78  48 /  40   0   0   0  10
MCKINNEY, TX          53  73  40  75  46 /  60   0   0   0  10
DALLAS, TX            55  75  47  77  55 /  40   0   0   0  10
TERRELL, TX           55  74  43  75  49 /  50   0   0   0  10
CORSICANA, TX         57  77  45  77  51 /  20   0   0   0  10
TEMPLE, TX            55  79  43  81  52 /  10   0   0   0  10
MINERAL WELLS, TX     47  79  39  80  50 /  10   0   0   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092-
100>103-115>119-129>135-141>148-156>162-174-175.

WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ100-115.

&&

82/58
Hazardous weather outlook, Apr 14, 9:41 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
941 PM CDT THU APR 14 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
941 PM CDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A
BONHAM TO SULPHUR SPRINGS LINE...WITH A SLIGHT RISK AS FAR WEST
AND SOUTH AS A BOWIE...TO FORT WORTH... TO PALESTINE LINE. THE
MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. AN
ISOLATED TORNADO IS STILL POSSIBLE IN THE MODERATE RISK AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL
BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND
STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10
AM UNTIL 8 PM FRIDAY.

A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS ON FRIDAY
FROM 9 AM UNTIL 8 PM. STRONG NORTHWEST WINDS GUSTING OVER 40 MPH
WILL OCCUR ON FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH
TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST
OF A BOWIE...FORT WORTH...TO PALESTINE LINE.

82/JLD

In the hours before

Local storm report, Apr 14, 9:51 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             WHITESBORO              33.65N  96.92W
04/14/2011  E1.75 INCH       GRAYSON            TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL IN WHITESBORO
Local storm report, Apr 14, 9:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             JUSTIN                  33.08N  97.30W
04/14/2011  E0.75 INCH       DENTON             TX   TRAINED SPOTTER

            PENNY SIZE HAIL IN JUSTIN
Local storm report, Apr 14, 9:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     HAIL             JUSTIN                  33.08N  97.30W
04/14/2011  E0.88 INCH       DENTON             TX   TRAINED SPOTTER

            NICKEL SIZE HAIL IN JUSTIN
Local storm report, Apr 14, 10:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     HAIL             JUSTIN                  33.08N  97.30W
04/14/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN JUSTIN
Local storm report, Apr 14, 10:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             ROANOKE                 33.02N  97.18W
04/14/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ROANOKE
Local storm report, Apr 14, 10:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT THU APR 14 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             TROPHY CLUB             33.00N  97.19W
04/14/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL IN TROPHY CLUB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:46 PM CDTSpecial Weather StatementFWDCooke29 min
Apr 14, 7:56 PM CDTSevere Thunderstorm WarningFWDCooke51 min
Apr 14, 8:31 PM CDTSevere Thunderstorm WarningFWDGrayson59 min
Apr 14, 8:49 PM CDTSevere Thunderstorm WarningFWDCooke56 min
Apr 14, 9:23 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson, Wise52 min
Apr 14, 9:30 PM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more23 hr
Apr 14, 9:51 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant54 min
Apr 14, 10:31 PM CDTTornado WarningFWDFannin, Lamar44 min
Apr 14, 10:57 PM CDTSpecial Weather StatementFWDJohnson33 min
Apr 14, 11:02 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more58 min
Apr 14, 11:08 PM CDTSevere Thunderstorm WarningFWDEllis, Hill67 min
Apr 14, 11:41 PM CDTSevere Thunderstorm WarningFWDHopkins, Kaufman, Rains, Van Zandt64 min
Apr 14, 11:44 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Limestone, McLennan, Navarro61 min
Apr 15, 12:37 AM CDTSpecial Weather StatementFWDBell23 min
Apr 15, 1:07 AM CDTSpecial Weather StatementFWDAnderson23 min
Apr 15, 1:30 AM CDTSpecial Weather StatementFWDAnderson30 min
Apr 15, 12:35 PM CDTSpecial Weather StatementFWDJack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more85 min
Apr 15, 1:56 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more64 min
Apr 15, 3:04 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more56 min
Apr 15, 3:58 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more62 min
Apr 15, 4:56 PM CDTSpecial Weather StatementFWDComanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more64 min
Apr 15, 6:02 PM CDTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.